标题:Finite-time stabilizing a fractional-order chaotic financial system with market confidence
作者:Xin, Baogui ;Zhang, Jinyi
作者机构:[Xin, Baogui ;Zhang, Jinyi ] Nonlinear Science Center, School of Economics and Management, Shandong University of Science and Technology, Qingdao; 266 更多
通讯作者:Xin, Baogui
来源:Nonlinear Dynamics
出版年:2014
卷:79
期:2
页码:1399-1409
DOI:10.1007/s11071-014-1749-7
摘要:A novel integer-order chaotic financial system is proposed by considering market confidence into a three-dimensional financial system. A four-dimensional fractional-order financial system is presented by introducing fractional calculus into the new integer-order system. The 0–1 test algorithm is employed to identify chaos. A robust controller is designed to stabilize the fractional-order chaotic system in a finite time. This finite-time control scheme can keep the original structure of system as much as possible and can be applied to stabilizing other chaotic systems including dynamic economic systems. Numerical simulations validate the main results of this work.
© 2014, Springer Science+Business Media Dordrecht.
收录类别:EI
资源类型:期刊论文
TOP